# SDR UIEA2018121002816

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,572 hours, 14,518 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 734285C
- Part serial: 0315
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

UTILITY BUS LOSES POWER DURING POWER SWITCH. T/S AND FOUND BPCU FAULTING. R&R BPCU REF AMM 24-41-03, OPS CKS GOOD.
